# SDR UIEA200600195

- Difficulty date: July 29, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 86,672 hours, 17,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND HOLE IN LEADING EDGE OF RIGHT HORIZONTAL STABILIZER.  REPAIR CARRIED OUT AS PER SRM 55-10-03 FIG 1. XEO 55-072806 ALL ORIGINAL SIGNATURES HELD ON XEO 55-072806 ITEM 2.  FURTHER INSPECTION REVEALED HOLE IN LEADING EDGE OF RIGHT INBOARD FORE FLAP.  REPAIR CARRIED OUT AS PER XEO 57-072806-2. INTERIM REPAIR AND APPROVAL GRANTED FROM 8110-3. ALL SIGNATURE HELD ON XEO.
